# SDR VNAA202511210007

- Difficulty date: November 21, 2025
- Submitted: November 23, 2025
- Operation: Air carrier
- Aircraft: N647NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15440
- Aircraft time: 14,326 hours, 14,759 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: B0204044316
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACCESS PANEL SUPPORTS BTW WS 68.00 AND LBL 45, ON REAR SPAR AT LT WING, ALSO NUT CHANNEL BTW FS 797.00 AND FS 830.40, ON LBL 45 AT LEFT MLG WHEEL WELL.   CORROSION ON ACCESS PANEL SUPPORTS BTW WS 68.00 AND LBL 45, ON REAR SPAR AT LEFT WING WAS REMOVED AND EVALUATE WITHIN OF LIMITS IAW SRM 51-21-06-001-001-A01 AND SRM 53-00-00-101-001-A01 FIG. 53-00-00-991-802 ALSO NUT CHANNEL BTW BS 797 AND BS 830.40, ON LBL 45 WAS REPLACED IAW SRM 51-41-02-001-001-A01 AND INTERCOSTAL BTW WS 68 AND LBL 45 AT LT MLG WHEEL WELL WAS REPLACED IAW SRM 51-42-06-001-001-A01, AND SRM 51-42-21-001-001-A01.
